# SDR AALA20160802007

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 61,874 hours, 21,441 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Governor
- Part number: FFG052AC
- Part serial: 1301
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 20,396 hours, 5,330 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, NR 1 ENGINE LAGGED BEHIND NR 2 AND WAS SLOW TO ATTAIN TAKE OFF POWER.  DURING CLIMB THE NR 1 ENGINE REQUIRED MANUAL THROTTLE MOVEMENT TO ATTAIN COMMANDED CLIMB EPR WITH A THROTTLE LEVER SPLIT THAT REACHED 5 INCHES.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED HIGH PRESSURE FUEL PUMP IAW AMM 73-11-03 AND FUEL FLOW GOVERNOR IAW AMM 73-94-01. OPS AND LEAK CHECKED NORMAL.
